Bulg. J. Phys. vol.41 no.2 (2014), pp. 130-141



Eleven-Dimensional Symmetric Supergravity Backgrounds, Their Geometric Superalgebras, and A Common Reduction

F. Klinker
Faculty of Mathematics, TU Dortmund University, 44221 Dortmund, Germany
Abstract. We present two different families of eleven-dimensional manifolds that admit non-restricted extensions of their isometry algebras to geometric superalgebras. Both families admit points for which the superalgebra extends to a super Lie algebra; on the one hand, a family of N = 1, ν = 3/4 supergravity backgrounds and, on the other hand, an N = 1, ν = 1 supergravity background. Furthermore, both families admit a point that can be identified with an N = 4, ν = 1/2 six-dimensional supergravity background.

Full-text: PDF

go back